# SDR YENA2021011200039

- Difficulty date: January 8, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 59,586 hours, 21,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 114121
- Condition: No Test
- Location: Emergency Lights
- Part time: 57,903 hours, 20,074 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1552, CUN-JFK.  PER WEEKLY CHECK EMERGENCY CABIN LIGHT WALK FAIL AND EPSU FAIL.  R & R EPSU BATTERY (11WL), IAW AMM 33-51-38.
